# SDR A6WA200440155

- Difficulty date: October 17, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 2,317 hours, 1,985 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG BURNED ELECTRICAL SMELL NOTED AFTER APU START, PRIOR TO SELECTING APU BLEEDS ON.  SMELL DISAPPEARED AFTER APU BLEEDS SELECTED ON.  APU OVERSERVICED, REMOVED OIL INTO SCREEN/ MARKINGS.  OPS CHECK NORMAL.  NO SMELLS NOTED AT THIS TIME.
